# SDR 2006UALA01606

- Difficulty date: August 16, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 16,726 hours, 4,310 cycles
- Engine: Pwa PW4052
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS REPORTED HIGH HEAT AND BURNING ODOR FROM SIDEWALL VENT.   UNABLE TO LOCATE OR DUPLICATE EVENT.
